# SDR AALA202211014850

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A300*
- Aircraft serial: 7310
- Aircraft time: 16,349 hours, 6,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M9173
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 13,065 hours, 5,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR SLIDE CONTACTS FUSELAGE WHEN DOOR IS OPENED ALL OF THE WAY. MAINTENANCE REPLACED SLIDE PER TASK CARD 26C84252006.
